# SDR DLM88970646

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Engine: Pwa JT8D219
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 14,562 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A, E

## Discrepancy

ON T/O, THE NR 2 ENGINE COMPRESSOR STALLED AT    APPROX 300 FT ALTITUDE.  THE N1 SPEED WENT TO ZERO AND THE ENGINE WAS SHUT DOWN.  FLT RETURNED TO BTR.  OPERATIONS REPORTED TURBINE PARTS WERE FOUND ON THE RUNWAY NR 2 ENGINE CHANGE IS IN PROGRESS.
